# SDR AALA2019122089039

- Difficulty date: December 17, 2019
- Submitted: December 20, 2019
- Operation: Air carrier
- Aircraft: N123NN
- Make and model: Airbus A321-231
- Aircraft serial: 6256
- Aircraft time: 18,742 hours, 5,209 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Damper
- Part number: FE174004
- Condition: Low Pressure
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: L1 DOOR DAMPER NEEDED SERVICING. SERVICED L1 DOOR DAMPER TO PROPER PRESSURE PER STANDARD PRACTICES.
